American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35G05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ray Redheffer and Wolfgang Walter. Existence theorems for strongly coupled systems of partial differential equations over Bernstein classes. Bull. Amer. Math. Soc. 82 (1976) 899-902. MR 0457925.
Abstract, references, and article information   
View Article: PDF

[2] George R. Sell. A note on almost periodic solutions of linear partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 428-430. MR 0315255.
Abstract, references, and article information   
View Article: PDF

[3] B. Roth. Finitely generated submodules of differentiable functions. II. Bull. Amer. Math. Soc. 79 (1973) 216-218. MR 0310608.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1